Some trapezoid type inequalities for generalized fractional integral

Document Type : Research Paper

Authors

Department of Mathematics, Faculty of Science and Arts, D"{u}zce University, D"{u}zce, Turkey

Abstract

In this paper, we have established some trapezoid type inequalities for generalized fractional integral. The results presented here would provide some fractional inequalities and Riemann-Liouville type fractional operators.

Keywords

[1] H. Budak, F. Ertu˘gral and M. Z. Sarıkaya, New Generalization of Hermite-Hadamard type ınequalities via generalized fractional integrals, Ann. Univ. Craiova-Math. Comput. Sci. Ser. 47(2) (2020) 369–386
[2] J. Hadamard, Etude sur les proprietes des fonctions entieres et en particulier d’une fonction considree par, Riemann, J. Math. Pure Appl. 58 (1893) 171–215.
[3] ˙I.˙I¸scan On Generalization of different type inequalities for some convex functions via fractional integrals, Appl. Anal. 93(9) (2014) 1846–18622.
[4] H. Kavurmacı, M. Avcıand M.E. Ozdemir, ¨ New inequalities of hermite-hadamard type for convex functions with applications, J. Inequal. Appl. 2011 (2011) 8[5] S. Mubeen and G. M Habibullah, k-Fractional integrals and application, Int. J. Contemp. Math. Sciences, 7 (2) (2012) 89–94.
[6] M.E. Ozdemir, A.O. Akdemir and H. Kavurmacı, On the Simpson’s inequality for convex functions on the coOrdinates, Turk. J. Anal. Number Theory 2(5) (2014) 165–169.
[7] J. Pecaric, F. Proschan and Y.L. Tong, Convex Functions, Partial Ordering and Statistical Applications, Academic Press, New York, 1991.
[8] M.Z. Sarıkaya and F. Ertu˘gral, On the generalized Hermite-Hadamard inequalities, Ann. Univ. Craiova-Math. Comput. Sci. Ser. 47(1) (2020) 193–213.
Volume 13, Issue 1
March 2022
Pages 289-295
  • Receive Date: 27 October 2018
  • Accept Date: 16 June 2019